# SDR USAA2014052300003

- Difficulty date: May 22, 2014
- Submitted: May 23, 2014
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 87,213 hours, 28,902 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX SEAT ROW 6 EMERGENCY LIGHT HAS BROKEN WIRE AT CONNECTOR.  REPLACED WIRE HARNESS, OPERATIONS GOOD.
